MAUDE Adverse Event Report: COVIDIEN SILVERHAWK ATK; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN SILVERHAWK ATK; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number P4052
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Occlusion (1984); Device Embedded In Tissue or Plaque (3165)
Date of Event 02/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was using a silverhawk with a non-mdt 7 fr sheath and non-mdt 0.014 guidewire for the treatment of a slightly calcified cto (chronic total occlusion-100%) plaque lesion in the left proximal superficial femoral artery (sfa).The device was prepped as per ifu.The vessel was not pre or post dilated.The vessel was reported to be slightly tortuous.It is reported that moderate resistance was experienced during withdrawal.The tip separated at the hinge pin and the nosecone twisted off.The patient went for surgery to remove the detached portion which had occluded the vessel.The patient is reported to be fine.

Brand Name
SILVERHAWK ATK
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN
9775 toledo way
irvine CA 92618
MDR Report Key7333513
Report Number2183870-2018-00138
Device Sequence Number13594991
Product Code MCW
UDI-Device Identifier00821684074121
UDI-Public00821684074121
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K061188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2018
Device Catalogue NumberP4052
Device Lot NumberA338496
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2018
Initial Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight70